# SDR UALA2010081703011

- Difficulty date: August 17, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 37,922 hours, 14,019 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1131
- Condition: Faulty
- Location: Cooling Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT BLOWER FAULT, FLIGHT DIVERTED.   ACFT CAME WITH NO EQUIPMENT COOLING SYS. WORKING RESET C-BREAKERS, VENT CONTROL D6 AND D5 AND SYS. TESTED GOOD. REPLACED AEVC AND PASSED CFDS TEST,AND SYS WORKING NORMAL.
